This article is cited in 1 scientific paper (total in 1 paper)
Вычислительные методы и приложения
On the method of fictitious unknowns for the numerical solution of matrix games
E. V. Chizhonkov
M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
A new approach based on the introduction of fictitious unknowns is proposed
to solve symmetric matrix games. It is shown that on this basis it is possible
to find both partial optimal strategies and a least-length solution by
specialized algorithms. The numerical results obtained illustrate the computational
efficiency of the approach for games of moderate size. The work was partially
supported by the Russian Foundation for Basic Research (project 09-01-00625).
symmetric matrix games; fictitious unknowns; least squares problem; iterative methods; variational inequalities; minimum-length solution.
PDF file (220 kB)
E. V. Chizhonkov, “On the method of fictitious unknowns for the numerical solution of matrix games”, Num. Meth. Prog., 12:3 (2011), 338–347
Citation in format AMSBIB
\paper On the method of fictitious unknowns for the numerical solution of matrix games
\jour Num. Meth. Prog.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
E. V. Chizhonkov, “Iteration in a subspace for solving matrix games”, Comput. Math. Math. Phys., 52:9 (2012), 1221–1232
|Number of views:|